helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
Followers 0
LUTHERSFAITH

Gettin FAT

11 posts in this topic

Oh Luther I can feel your pain. I have put on 70 pounds in the past year 18 months. I was told instead of compulsive gambling mine is eating. If you find something out let me know.

 

Have a great new year

Ann

Share this post


Link to post
Share on other sites

I have the opposite problem. Have always been thin but in the last year have dropped almost 30lbs. (192 down to 162). Has everyone else lost sense of taste and smell. I also have difficulty swallowing so meal time aren't always a lot of fun. Not sure which is worse, a forced high calorie diet of a low cal diet?

Share this post


Link to post
Share on other sites

41 pounds since last December. After I stopped eating whole packs of Oreo's and everything else in the house.

Share this post


Link to post
Share on other sites

My sister is on Mirapex and she has gained weight.She is hungry all the time. It makes it harder for her to exercise.

Share this post


Link to post
Share on other sites

That is so funny (or not) that we are all writing about gaining weight! I literally came on to the site tonight to start a post about it! Ughhhhh, I am glad I'm not the only one, but it's irritating me so much :( I feel my pants getting tighter, and since last Feb, I've gained a little over 50 lb! I don't feel like I'm eating any more, but am wondering if the meds slow down your metabolism? Anyone know? I gotta ask my Dr next time I see her. She did mention it to me last month, but it was in passing conversation. I noticed it more since I've started the Azilect. So frustrating! I feel like a fat pig :oops:

Share this post


Link to post
Share on other sites

Yep, we'yal are going to get bigger and crazier… just look and see! LOL

 

 

Jus kidden

Edited by Luthersfaith

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0